Medical Specialty >> Urology

Doctors Lounge - Urology Answers

Back to Urology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 8/13/2017.

Forum Name: Urology Topics

Question: itching foreskin


 worried123 - Thu Oct 16, 2008 8:57 am

Ok, so i'm a 21 year old male, and I just got off antibiotics about 4 days ago. Yesterday, my foreskin has been itching like mad, and I think that it was the anti-biotics that might have caused a yeast infection.

So, what do I do? And, would taking the female yeast infection pills treat the infection?

thanks
 John Kenyon, CNA - Thu Oct 16, 2008 9:21 pm

User avatar Hello -

It is possible the antiobiotics may have enabled a yeast infection, if not actually caused it (you'd need exposure for that part). However, self-treatment is generally discouraged, since you can't be certain that's what the problem actually is. The appropriate next step would be to contact the doctor about the new symptoms, and follow through from there.

Best of luck to you. Please follow up with us here as needed.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us